# SDR SWAA2021072020317

- Difficulty date: September 30, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 692
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER CABIN BS692 RBL1 WL207. / REMOVED & REPLACED ATTACH ANGLE AT PASSANGER CABIN BS692 RBL1 WL207 PER SRM 51-40-02-0G-0 & DWG# 273A9112
